Lutonix, Inc Lutonix 035AV Drug Coated PTA Dilation Catheter; Drug Coated Balloon PTA Catheter
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Stenosis (2263); Restenosis (4576)
| Date of Event |
03/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent the lutonix drug coated balloon procedure.It was reported through the results of a clinical trial that approximately five months and three days post index procedure using a drug-coated balloon catheter in the right upper arm on the cephalic vein target lesion, the subject had an adverse event of angiogram/fistulogram and angioplasty to treat perianastomotic outflow.It was further reported that the adverse event was not related to study device and study procedure but definitely related to av access circuit.However, a re-intervention was performed by using standard percutaneous transluminal angioplasty, cutting/scoring balloon and other drug coated balloon on the new lesion within the access circuit with initial stenosis of 91% and final residual stenosis of 35%.However, the core lab analysis showed that the re-intervention involved on the target lesion on the brachial vein with initial stenosis of 52.1% and final residual stenosis of 20%.Furthermore, the re-intervention was successful, and the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and three days post index procedure using a drug-coated balloon catheter in the right upper arm on the cephalic vein target lesion, the subject had an adverse event of angiogram/fistulogram and angioplasty to treat perianastomotic outflow.It was further reported that the adverse event was not related to study device and study procedure but definitely related to av access circuit.However, a re-intervention was performed by using standard percutaneous transluminal angioplasty, cutting/scoring balloon and other drug coated balloon on the new lesion within the access circuit with initial stenosis of 91% and final residual stenosis of 35%.However, the core lab analysis showed that the re-intervention involved on the target lesion on the brachial vein with initial stenosis of 52.1% and final residual stenosis of 20%.Furthermore, the re-intervention was successful and the current status of the patient was unknown.
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and three days post index procedure using a drug-coated balloon catheter in the right upper arm on the cephalic vein target lesion, the subject had an adverse event of angiogram/fistulogram and angioplasty to treat perianastomotic outflow.It was further reported that the adverse event was not related to study device and study procedure but definitely related to av access circuit.However, a re-intervention was performed by using standard percutaneous transluminal angioplasty, cutting/scoring balloon and other drug coated balloon on the new lesion within the access circuit with initial stenosis of 91% and final residual stenosis of 35%.However, the core lab analysis showed that the re-intervention involved on the target lesion on the brachial vein with initial stenosis of 52.1% and final residual stenosis of 20%.Furthermore, the re-intervention was successful.It was further reported that subject had an adverse event of angiogram due to increased venous pressures.The severity of the adverse event was severe and recovered.The adverse event was not related to device and procedure but definitely related to av access circuit.The subject underwent av access circuit re-intervention on the target right arm for elevated venous pressure.A standard pta, cutting or scoring balloon, stent graft and other drug coated balloon were used in the re-intervention on the target lesion on the brachial vein with initial stenosis of 59% and final residual stenosis of 10%.The re-intervention was successful and the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.